Review/Citation: RONTÓ, András, RACHŮNKOVÁ, I., RONTÓ, M., RACHŮNEK, L. Investigation of solutions of state-dependent multi-impulsive boundary value problems. emGeorgian Mathematical Journal. /em 2017, 24(2), 287-312. ISSN 1072-947X
Requested document: Ronto.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.